# SDR WGEA200800027

- Difficulty date: February 7, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N158DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000074
- Aircraft time: 23 hours, 21 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NO AIRSPEED INDICATIONS ON LEFT PFD, MFD AND RIGHT PFD INDICATED UP TO 65KTS PRIOR TO ABORT.  CONNECTED BARFIELD DPS 450 TO AIRCRAFT IAW AMM 34-10-00-070-701 TO SIMULATE AIRSPEED ON LEFT PFD.  AIRSPEED CORRESPONDED WITH TEST BOX.  SUSPECT MOISTURE WAS PRESENT EARLIER.
